# SDR SIMA201003201

- Difficulty date: January 26, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,454 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644401
- Condition: Corroded
- Location: Fuselage
- Part time: 24,454 hours, 24,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT OMEGA BEAM CORRODED FORWARD OF FRAME 25.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED CUT OUT, FABRICATED DOUBLER AND SHIMS AND INSTALLED REPAIR PIECES IAW EMB SRM 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
